Doctor insights on:
Factors That Increase Sgpt And Sgot
Sir my sgot and sgpt level is increased over 110 both I never smoke never drink kindly help me how can I reduce it.
What happens when the bilirubin level is up to 20mg and sgot and sgpt level is slightly increased?
Liver enzymes: SGPT and SGOT are considered markers of liver function. Since many drugs are metabolized by the liver, but may also cause liver cell damage, these are routinely monitored when under treatment with drugs known to pose risk of liver damage. Follow-up with your doctor to see if the drug needs to be changed or dose adjusted. ...Read more
I have Rhabdomyolysis. My SGOT and SGPT were high and it has decreased to 29 and 83. Is it possible for SGOT and SGPT to increase on next blood test??
Treat the cause: The most important thing is to find out the cause of your rhabdomyolysis. Then lots of hydration is the standard treatment so that it does not affect your kidneys. Then repeat testing for your liver function like SGOT and SGPT, muscle enzyme creatine kinase and kidney functions will be the next step. ...Read more
Liver inflammation: Elevated levels suggest inflammation of the liver from fatty infiltration, alcohol use or infection. Most cases come from fatty liver big you are overweight you need to lose weight. I recommend Take Shape for Life because it's safe and I've used it successfully for years. If you drink consider going to AA to help you stop. ...Read more
Ursodiol is not an antibiotic, it is a bile acid, usually it is used to dissolve gallstones or treat primary biliary cirrhosis. In rare case it can worsen liver function but can help liver function too, and more commonly does do so. See:http://en. Wikipedia. Org/wiki/Ursodeoxycholic_acid
and also see
https://www. Medicines. Org. Uk/emc/medicine/7313 ...Read more
What to do to increase HDL and decrease ldl. My husbands LDL is 177and HDL is 42 and also sgot is 64 u/l and sgpt is 133u/l. (30yrs old and wt 94 kg)?
Find and Fix Causes: The first step is to determine if the LDL is elevated due to an acquired medical condition. If treatable conditions are identified I would manage those and start diet, exercise and lifestyle modifications. Soluble fiber and plant stanols can be used to lower ldl. If medications are needed options include statins, agents to decrease gut cholesterol absorption (ezetimibe, colesevelam) and niacin. ...Read more
Sir increased GGT level 90 u/l, does it mean any liver damage which has already happend, with SGPT 38 and SGOT 28u/l.
Determine cause: Gamma-glutamyl transferase (GGT) is a test used to help determined type of liver disease and bile duct obstructions. Elevated levels may be due to liver diseases, such as hepatitis or cirrhosis, but they may also be due to other conditions, such as congestive heart failure, diabetes, or pancreatitis. They may also be caused by alcohol abuse or use of drugs that are toxic to the liver ...Read more
Sir now iam taking analgesic & antipyretic Ayurvedic medicine is this cause sgpt increase? Now my sgpt -108, sgot-44, bilirubin 0.6.
Hard to say: I don't totally understand your question, it appears that you are asking if analgesics and/or antipretics can cause elevated liver function tests. The answer is yes. ...Read more
Can yellow fever vaccination increase levels of SGOT/SGPT? If yes then within how many days it will come down to normal levels?
Important to see doc: Yes -Yellow Fever vaccine CAN cause liver abnormalities. It would be EXTREMELY important for you to be seen by a doctor if you've had a vaccine and you think you're having a side effect. Yellow Fever vaccine is an older vaccine -and it uses a 'live virus' so you should definitely have a doctor following you for this problem. Hopefully your liver enzymes are not too elevated, but I wouldn't risk it ...Read more
My mother was suffring from jaundice within 1 months total bilirubin 11.3 and sgot 2560 sgpt 2540 now sgpt 38 and sgpt 40 bilirubin is 2.7 but before 1 week bilirubin is 1.8 so why is increase 1.1 within week?
See GI doctor: The high sgot/sgpt levels suggest acute hepatitis (hepatitis A or another viral hepatitis). Bilirubin spikes and then comes down in such acute cases but may fluctuate a little as it is coming down. Best to see a doctor, get a good history (i.e., previous jaundice or elevated liver enzymes), and get blood tested for hepatitis. ...Read more
Go see your doctor: How did you get those test results? Who ordered them? Why? Doctor who ordered them should review results & discuss your next steps. For instance, what's your risk for infectious hepatitis? Injection drug use? Tattoos? Unprotected sex? Are you overweight or obese? Are you taking any dietary supplements? Any medications whether prescription or over-the-counter? Any recent illness? ...Read more
Worrying is not going to help. If you drink alcohol, stop entirely, If you are overweight, lose weight (easier said than done). If you are diabetic, control blood sugar. If you are on any medication, discuss those with your doctor. Consult your doctor for hepatitis testing.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex. ...Read more
Liver: You have some type of liver problem. This can be of the liver itself or obstruction outside of liver need checked ...Read more
Get worked up: The Febuxostat that you are taking for your elevated uric acid is famous for raising SGOT and sgpt. Your physician needs to take you off this medication and off alcohol for a two week trial. If he/she does not do this at your next appointment, request a consult. If the sgot/sgpt are still up, you'll need to be worked up for hepatitis b and c, wilson's, hemochromatosis, and nafld. ...Read more
Many meds can cause this, the main offender is tylenol (acetaminophen). 4000mg is the max/day. Many people forget tylenol (acetaminophen) is in cold meds, otc head ache and others so u have @ add up the total from all ur sources. Otc nsaids also can effect liver function, ibp max is 2400mg/day.
Etoh can cause these to rise, usually in abuse, but some r more sensitive with a lower intake.
Best I can do. Good luck! ...Read more
Possibly fatty liver: Triglycerides are very long chains of repeated fatty acid molecules, that are intermediary products of fat and carbohydrate metabolism. They function as building blocks for various parts of the cell. When they are elevated, it may be genetics, diet, fat intake, or overweight condition all at play. Alt & ast are liver enzymes. In this case, the most likely meaning is fatty liver. ...Read more
This is serious: Your history of fever, malaise, aches, and yellow skin and eyes tells me you have hepatitis from some cause. It may be allergy to a medication you took, a viral infection, or a serious illness such as hemochromatosis or Wilson's. Your physician knows how to do the workup. ...Read more
Enzymes: The ldh is a bit high, this could be abnormal or be a lab error. Best to discuss with your doctor. ...Read more
Drinking?: That pattern is seen with alcohol intake, if not abuse. Repeat after 10 days of sobriety; numbers should be at least 50% better. Discuss with md to see if further evaluation is needed. Fat deposition in the liver from overweight, alcohol use can lead to chronic liver inflammation in a subset of patients, which can lead to cirrhosis. ...Read more
Find the cause: Let's repeat the SGOT and SGPT in two weeks off all meds that you don't truly need, and off alcohol. Hit the gym while you're waiting. If you're back to normal, good for you -- keep up the changes. If not, it's a workup for treatable, deadly-if-missed illnesses -- hepatitis B, hepatitis C, hemochromatosis, Wilson's, autoimmune hepatitis, NASH. Your physician knows what to do. Best wishes. ...Read more
Liver: You really need to cut down on your drinking to 2-3 alcoholic drinks per week. Maximum. Your liver is already indicating signs that it's overworking and someday it might not recover. Given your history of neuropathy, alcohol can contribute to this as well. Cut down on the drinking and have your doctor recheck your liver enzymes in a month. Hope that helps. ...Read more
Hepatitis: It could be a variety of reason. From alcoholic to non alcoholic, viral, etc. Have it check. ...Read more
I have SGPT 53U/L and SGOT 41U/L, A/G ratio 2.45. my BP is 100/60. Does SGPT-SGOT level indicate something to be worried?
What do you suggest if my sgpt level is 308.0 and my sgot level is 118.0. what do I need to do to lower the enzyme levels?
Liver damage: Thees are markers of liver damage, but don't tell the full story. You need to provide a full history of your risks (alcohol, toxins, metabolic state, exposures, etc.) and go from there to discover the likely cause of the damage so you can remove or treat it. In the interim, avoid things known to cause liver damage, like alcohol. ...Read more
- Talk to a doctor online
- Is high triglycerides increases sgpt and sgot?
- During pregnancy if sgot and sgpt level increase what to do
- High sgpt sgot symptoms
- Foods to control sgot sgpt
- Sgot 62 sgpt 68
- Sgot sgpt normal range
- Sgot sgpt ratio
- Ggt sgot sgpt
- Does typhoid increase sgpt sgot levels?